Facebook Pixel
EmpowHER Guest

I have blood clots in my lungs. I have been taking xarelto. I have a round rash size of dimes on my leg. What could it be?

By Anonymous July 25, 2017 - 3:24pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for posting.

I looked up the side effects for this medication and there are many - but none that talk about a rash like this. But it doesn't mean to say it's not a side effect. My advice is to mention this to your doctor. It may be something entirely different, like a skin condition called psoriasis.

July 26, 2017 - 5:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.